# SDR USAA2014010600005

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 242KF BETWEEN FRAME 42 TO FRAME 47, Z 500 & BETWEEN Y 254 TO Y 765.  REPLACED FLOOR PANEL 242KF IAW A320 SRM 53-02-00, PAGES 201-207, FIGURE 201.
